# SDR C77A2019071800001

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 11,222 hours, 7,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10021666
- Part serial: 2015020023
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 11,177 hours, 7,193 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 FAIL MSG, RAN QRH 2.5 MSG CLEARED.  BLEED 1 FAIL RETURNED ABOVE FL220.  R&R LT FAN AIR VALVE IAW AMM 36-11-09. OPS CHECK GOOD.
